Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: stomach upset from med

Posted by saintjames on July 1, 1999, at 14:17:35

In reply to stomach upset from med, posted by Brian on June 30, 1999, at 3:54:24

> I have trouble taking my medication, klonipin because like many tother substances it kills my stomach. I need to be taking this, and have tried all the normal things; taking it with food and even antacids, but every time it causes instant upset stomach. I'll try about anything. Any suggestions?

James here....

Get the meds perscribed as liquids and if not made ask Rx to compound into liquid for you. Makes a big difference. Don't try to grind and liquidfy is important to have the correct base.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:8035